# SDR CA190425019

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Condition: Fire
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

(CAN) THERE WAS EVIDENCE OF A FIRE IN THE #1 ENGINE. INITIAL INSPECTIONS INDICATE THE POSSIBLE ORIGIN BEING BETWEEN THE ENGINE DRIVEN FUEL PUMP AND THE FUEL LINE FITTING. THE DAMAGES ARE AS FOLLOWS: THERE WAS DISCOLORATION ON THE W2 BLUE ENGINE HARNESS - CONTINUITY TEST WAS PERFORMED WITH NIL FINDINGS. AFFECTED FASTENERS AND FIRE SEALS WERE INSPECTED, SPARES HAVE BEEN ORDERED AND WILL BE REPLACED. THE FUEL PUMP AND FUEL LINE IN QUESTION WILL ALSO BE REPLACED. THE FORWARD AND AFT CORE COWL HAVE BEEN CLEANED OF ALL SOOT AND TRACES AND ARE AWAITING AN NDT CONDUCTIVITY TEST. (TC# 20190425019)
